# SDR CA030113002

- Difficulty date: November 2, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 483023
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, AMBER LIGHT REMAINED ILLUMINATED ON NOSE GEAR. A LOUD RATTELING NOISE WAS HEARD. RECYCLED ACCORDING TO QRH WITH NO SUCCESS. A/C RETURNED TO BASE. NLG SOLENOID SEQUENCE VALVE REPLACED IAW AMM 32-31-71.
